MAUDE Adverse Event Report: ORIDION MEDICAL NELLCOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ORIDION MEDICAL NELLCOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number N85
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Death (1802)
Date of Event 02/11/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).Device issue was not related to the patient death.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device was caught on fire which allegedly caused by the defibrillator.It was reported that the device was not powered on and was not connected to the patient.The device was burned/melted due to fire from electrical energy arc from defibrillator pad and high flow oxygen from nasal cannula in patient's bed.The customer reported that the patient had burns to head, neck, face, ears and shoulders due to the fire and died due to cardiac arrest.The cause of death was not related to device.

Brand Name
NELLCOR
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ORIDION MEDICAL
7 hamarpeh st.
jerusalem 91235
MDR Report Key8416857
Report Number8044004-2019-00004
Device Sequence Number1955038
Product Code CCK
UDI-Device Identifier10884521172043
UDI-Public10884521172043
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150844
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN85
Device Catalogue NumberN85
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;